# SDR IXXA20161114108

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 59,704 hours, 23,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY EMERGENCY FLASHLIGHT LED INDICATOR FAILS TO FLASH.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECKED SATISFACTORY. NO FURTHER FAULTS NOTED. ACFT RELEASED TO SERVICE.
